A boundedness criterion for singular integral operators of convolution type on the Fock space

Guangfu Cao, Ji Li, Minxing Shen, Brett D. Wick, Lixin Yan*

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

We show that for an entire function φ belonging to the Fock space F2(Cn) on the complex Euclidean space Cn, the integral operator SφF(z)=∫CnF(w)ez⋅w¯φ(z−w¯)dλ(w),z∈Cn, is bounded on F2(Cn) if and only if there exists a function m∈L(Rn) such that φ(z)=∫Rnm(x)e−2(x−[Formula presented]z)2 dx,z∈Cn. Here dλ(w)=π−ne−|w|2 dw is the Gaussian measure on Cn. With this characterization we are able to obtain some fundamental results of the operator Sφ, including the normality, the C algebraic properties, the spectrum and its compactness. Moreover, we obtain the reducing subspaces of Sφ. In particular, in the case n=1, we give a complete solution to an open problem proposed by K. Zhu for the Fock space F2(C) on the complex plane C (Zhu (2015) [30]).

Original languageEnglish
Article number107001
Pages (from-to)1-33
Number of pages33
JournalAdvances in Mathematics
Volume363
DOIs
Publication statusPublished - 25 Mar 2020

Keywords

  • Fock space
  • Singular integral operator
  • Bargmann transform
  • Riesz transform
  • Spectrum
  • Reducing subspace

Fingerprint Dive into the research topics of 'A boundedness criterion for singular integral operators of convolution type on the Fock space'. Together they form a unique fingerprint.

Cite this